MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS OGEE CUP 26/47; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS

DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS OGEE CUP 26/47; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Model Number 9653-26-047
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This (b)(4) is related to (b)(4) which reports about the event which occurred in the revision surgery.This pc reports about the migration which occurred after the first surgery.It was reported that on (b)(6) 2007, the patient underwent the primary surgery via tha.The surgery was completed successfully without any surgical delay.After the surgery, the migration occurred on the implant on the cup side.The revision surgery was performed on (b)(6)2022.The surgery was completed successfully with 60 minutes surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ELITE PLUS OGEE CUP 26/47
Common Device Name
MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15983647
Report Number1818910-2022-25408
Device Sequence Number14951264
Product Code JDI
UDI-Device Identifier10603295318781
UDI-Public10603295318781
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9653-26-047
Device Catalogue Number965326047
Device Lot Number2272958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C-STEM CENTRALIZER; C-STEM PMMA END CAP; C-STEM SZ4; ELITE MODULAR HD 26MM +0
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown